# SDR 95ZZZM743

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1064T
- Make and model: Doug DC-9-15
- Aircraft serial: 45778
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lamp
- Part number: 6100928
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN A-1 INSPECTION ON AIRCRAFT, MAINTENANCE DISCOVERED THE EMERGENCY FLOOR TRACK LIGHT MISSING THE LENS AND LAMP AT ROW 4.  MAINTENANCE REPLACED THE LENS AND LAMP.  THE EMERGENCY FLOOR TRACK LIGHTING SYSTEM OPERATIONAL CHECKED NORMAL, NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  REF NR GRAA9548.
